# SDR SWIA201335787

- Difficulty date: December 8, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 37,021 hours, 47,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE TWO PIN HOLES MOST LIKELY CAUSED BY CORROSION ON LT FWD OMEGA BEAM BETWEEN FRAME 15 & 16.  C-CHECK CLEANED OUT CORROSION HOLES, INSTALLED PLUG RIVETS & APPLIED SURFACE FINISH ON TWO PIN HOLES IN LT FWD OMEGA BEAM BETWEEN FRAME 15 & 16 IAW ETD.
